Publication
Title
Markovian Approximations for a Grid Computing Network with a Ring Structure
Author
Abstract
Language
English
Source (journal)
Stochastic models. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
1532-6349
Volume/pages
26:3(2010), p. 357-383
ISI
000280675100003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.10.2010
Last edited 29.06.2018
To cite this reference